WoRMS source details

Lin, C.L. & J.S. Ho. (2006). Copepods of the genus Taeniacanthus Sumpf, 1871 (Poecilostomatoida: Taeniacanthidae) parasitic on marine fishes of Taiwan. Journal of the Fisheries Society of Taiwan 33(2):171-191.
99781
Lin, C.L. & J.S. Ho
2006
Copepods of the genus Taeniacanthus Sumpf, 1871 (Poecilostomatoida: Taeniacanthidae) parasitic on marine fishes of Taiwan.
Journal of the Fisheries Society of Taiwan
33(2):171-191.
Publication
The World Of Copepods (T. Chad Walter)
Available in Wilson Copepod Library (non-digital)
Available for editors  PDF available [request]
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin
2019-11-25 12:15:12Z
changed